# SDR DHL9770171C

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TAIL SKID COMPT UPPER LEFT SUPPORT ROD AFT ATTACH BRACKET CRACKED.  REMOVED AND REPLACED ATTACH BRACKET.
